# SDR TRBA20120907001

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR72
- Aircraft serial: 417
- Aircraft time: 33,920 hours, 33,074 cycles
- Engine: Pwa PW127
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD40782
- Part serial: 505095
- Condition: Discharged
- Location: Master
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE MAIN BATTERY HAD A LOW VOLTAGE.  ACFT REMOVED FROM SERVICE.  R & R MAIN BATTERY & EMERGENCY BATTERY IAW W/C EX-243185-RAI-100010-006.  ACFT RETURNED TO SERVICE.
